MathSciNet Relay Station
MathSciNet bibliographic data
MR995752 60J60 (47A10 47F05 60K99)
Holley, Richard A.; Kusuoka, Shigeo; Stroock, Daniel W. Asymptotics of the spectral gap with applications to the theory of simulated annealing. J. Funct. Anal. 83 (1989), no. 2, 333–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement